Homeomorphism flows for non-Lipschitz stochastic differential equations with jumps

Huijie Qiao, Xicheng Zhang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 17
  • Captures
    • Readers: 4
see details

Abstract

In this paper we study the continuity property as well as the homeomorphism property for the solutions of multidimensional stochastic differential equations with jumps and non-Lipschitz coefficients with respect to the initial values.

Original languageEnglish
Pages (from-to)2254-2268
Number of pages15
JournalStochastic Processes and their Applications
Volume118
Issue number12
DOIs
Publication statusPublished - Dec 2008
Externally publishedYes

Keywords

  • Exponential martingale
  • Homeomorphism flow
  • Non-Lipschitz
  • SDEs with jumps

Fingerprint

Dive into the research topics of 'Homeomorphism flows for non-Lipschitz stochastic differential equations with jumps'. Together they form a unique fingerprint.

Cite this

Qiao, H., & Zhang, X. (2008). Homeomorphism flows for non-Lipschitz stochastic differential equations with jumps. Stochastic Processes and their Applications, 118(12), 2254-2268. https://doi.org/10.1016/j.spa.2007.12.006